# SDR CA021031015

- Difficulty date: September 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 668 hours
- Engine: Lyc O540F1B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DRAIN VALVE LEAKING AT O-RING.  REPLACED VALVE.
